# SDR CHQA200900260

- Difficulty date: December 9, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 19,019 hours, 15,115 cycles
- Engine: Allsn AE3007A
- Engine time: 20,415 hours, 17,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 2 EMERGENCY LIGHT FLOOR STRIP WAS FOUND TO BE INOP.  MAINTENANCE REPLACED THE NR 2 EMERGENCY LIGHT FLOOR STRIP AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
